# SDR ABXA040003

- Difficulty date: January 11, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,194 hours, 61,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKEOFF, NOTICED PRESSURIZATION BUMPS ON CLIMBOUT FOLLOWED BY LIGHT SMOKE AND ODOR IN COCKPIT.  RETURNED TO ILN.  INSPECTED AFT ACCESSORY COMPARTMENT DUCT WORK AND FLUID LINES.  FOUND NO VISIBLE DAMAGE OR FLUID LEAKS AND FOUND NO EVIDENCE OF FLUID RESIDUE IN DUCT WORK AROUND EITHER HEAT EXCHANGER.  RAN ENGINES FOR APPROXIMATELY 2 HOURS AT VARIOUS THROTTLE SETTINGS BETWEEN 1.65 AND 1.9 EPR.
